Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Vasil'ev, Vladimir A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:71
Abstract pages:251
Full texts:161

http://www.mathnet.ru/eng/person63365
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203160

Publications in Math-Net.Ru
1968
1. V. A. Vasil'ev, “The asymptotic behaviour of waves in passive media”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968),  1306–1317  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 157–171
1966
2. V. A. Vasil'ev, “The structure of constructions in formal languages”, Zh. Vychisl. Mat. Mat. Fiz., 6:4 (1966),  727–732  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:4 (1966), 157–165
3. V. A. Vasil'ev, N. N. Lozinskii, “Automatic control of the accuracy of translating algorithms into the language of ALGOL-60”, Zh. Vychisl. Mat. Mat. Fiz., 6:1 (1966),  130–143  mathnet; U.S.S.R. Comput. Math. Math. Phys., 6:1 (1966), 183–201
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022